# SDR AALA2018083099022

- Difficulty date: August 28, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N941NN
- Make and model: Boeing 737823
- Aircraft serial: 33232
- Aircraft time: 15,684 hours, 5,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON FORWARD ASILE WALL RIGHT SIDE DAMAGED.  REPLACED BASE ON EMERGENCY EXIT LIGHT IAW MM 33-51-01.
